shipping icon

pickup icon

Covonia Cold & Flu Formula 160ml

Covonia Cold & Flu Formula 160ml

Vendor
Local Pharmacy Online
Regular price
£4.84
Sale price
£4.84
Regular price
Sold out
Unit price
per 
Tax included.

Covonia Cold and Flu Formula helps to relieve all 5 main symptoms of cold and flu.

Details
  • Targets aches and pains, headache, nasal congestion, dry tickly sore throat and a chesty cough.
  • Contains paracetamol.
  • For adults and children over 12 years old.
How to use

Adults and children aged 12 years and over: Fill the measuring cup provided to the 20ml marker (4 x 5ml) and take 1 dose.

Hazards and Cautions

This Covonia product contains PARACETAMOL. Do not take with any other paracetamol containing products.
This product is a decongestant. Do not take with any other products for the relief of colds, flu or congestion.
Medical advise should be sought in the event of an overdose, even if you feel well.
Do not take if you are pregnant.

Ingredients

Each 20ml dose of oral solution contains Paracetamol 100mg, Phenylephrine Hydrochloride 12.18mg, Guaifenesin 200mg and Cetylpyridinium Chloride 3mg.
Also includes Sorbitol (E420), Liquid Maltitol, Propylene Glycol, Colours (E104, E131) and Ethanol.

Product reference

SKU: COVON007

Customer Reviews

Based on 2 reviews Write a review